On solution of the Laplace equation by the block method on polygons under piecewise constant boundary conditions
Doklady Akademii Nauk, Tome 335 (1994) no. 5, pp. 553-555 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1994_335_5_a1,
     author = {E. A. Volkov},
     title = {On solution of the {Laplace} equation by the block method on polygons under piecewise constant boundary conditions},
     journal = {Doklady Akademii Nauk},
     pages = {553--555},
     year = {1994},
     volume = {335},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a1/}
}
TY  - JOUR
AU  - E. A. Volkov
TI  - On solution of the Laplace equation by the block method on polygons under piecewise constant boundary conditions
JO  - Doklady Akademii Nauk
PY  - 1994
SP  - 553
EP  - 555
VL  - 335
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a1/
LA  - ru
ID  - DAN_1994_335_5_a1
ER  - 
%0 Journal Article
%A E. A. Volkov
%T On solution of the Laplace equation by the block method on polygons under piecewise constant boundary conditions
%J Doklady Akademii Nauk
%D 1994
%P 553-555
%V 335
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a1/
%G ru
%F DAN_1994_335_5_a1
E. A. Volkov. On solution of the Laplace equation by the block method on polygons under piecewise constant boundary conditions. Doklady Akademii Nauk, Tome 335 (1994) no. 5, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a1/